American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Pablo Shmerkin and Boris Solomyak. Absolute continuity of self-similar measures, their projections and convolutions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Nikos Frantzikinakis. A multidimensional Szemer\'edi theorem for Hardy sequences of different growth. Trans. Amer. Math. Soc. 367 (2015) 5653-5692.
Abstract, references, and article information   
View Article: PDF

[3] P. LaVictoire, A. Parrish and J. Rosenblatt. Multivariable averaging on sparse sets. Trans. Amer. Math. Soc. 366 (2014) 2975-3025.
Abstract, references, and article information   
View Article: PDF

[4] Nikos Frantzikinakis. Multiple ergodic averages for three polynomials and applications. Trans. Amer. Math. Soc. 360 (2008) 5435-5475. MR 2415080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dan Romik. The dynamics of Pythagorean Triples. Trans. Amer. Math. Soc. 360 (2008) 6045-6064. MR 2425702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ciprian Demeter, Terence Tao and Christoph Thiele. Maximal multilinear operators. Trans. Amer. Math. Soc. 360 (2008) 4989-5042. MR 2403711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anne de Roton. Généralisation du critère de Beurling-Nyman pour l'hypothèse de Riemann. Trans. Amer. Math. Soc. 359 (2007) 6111-6126. MR 2336318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Manfred Einsiedler and Douglas Lind. Algebraic $\mathbb{Z}^d$-actions of entropy rank one. Trans. Amer. Math. Soc. 356 (2004) 1799-1831. MR 2031042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia